Lp estimates for a double Hilbert transform

Patel, Sanjay: Lp estimates for a double Hilbert transform. Acta scientiarum mathematicarum, (75) 1-2. pp. 241-264. (2009)

[img] Cikk, tanulmány, mű
math_075_numb_001_002_241-264.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 1-2
Page Range: pp. 241-264
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 264. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16299

Actions (login required)

View Item View Item